# SDR REXA2012082501292

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,730 hours, 24,167 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR WILL NOT OPEN.  RESEATED LANDING GEAR EMERGENCY EXTENSION HANDLE IAW AMM 32-34-00.  PERFORMED OPS CHECK OF EMERGENCY EXTENSION SYSTEM IAW AMM 32-34-00.  OPS CHECKED GOOD, PERFORMED MLG SWING IAW AMM 32-30-00.  OPS CHECKED GOOD, NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE, CLEAR DM 69984.
